On certain families of naturally graded Lie algebras



Downloads per month over past year

Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig (2002) On certain families of naturally graded Lie algebras. Journal of Pure and Applied Algebra, 170 (1). pp. 1-27. ISSN 0022-4049

[thumbnail of Ancochea19.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0022404901000858


In this work large families of naturally graded nilpotent Lie algebras in arbitrary dimension and characteristic sequence (n; q; 1) with n ≡ 1(mod 2) satisfying the centralizer property are given. This centralizer property constitutes a generalization, for any nilpotent algebra, of the structural properties characterizing the Lie algebra Qn. By considering certain cohomological classes of the space H2(g;C), it is shown that, with few exceptions, the isomorphism classes of these algebras are given by central extensions of Qn by Cp which preserve the nilindex and the
natural graduation.

Item Type:Article
Subjects:Sciences > Mathematics > Algebra
ID Code:20930
Deposited On:19 Apr 2013 16:58
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page